# SDR ASAA2017111622629

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,897 hours, 11,577 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Part number: 6225129802
- Part serial: 40L1P8
- Condition: Stuck
- Location: Cockpit
- Part time: 14,496 hours, 4,276 cycles
- Component: Control Panel
- Component part number: 6225129802
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TEST" BUTTON ON WX RADAR IS STUCK IN THE TEST POSITION - UNABLE TO TURN ON WX RADAR. GROUNDED - YES. VERIFIED DISCREPANCY REF AMM 34-43-91, REMOVED/REPLACED WXR PANEL. OPS CHK NML REF SAME AMM. GROUND VERIFICATION TEST GOOD REF. SAME AMM.
